The metric simultaneous diophantine approximations over formal power series

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We discuss the metric theory of simultaneous Diophantine approximations in the non-archimedean case. First, we show a Gallagher type 0-1 law. Then by using this theorem, we prove a Duffin-Schaeffer type theorem.

Original languageEnglish
Pages (from-to)151-161
Number of pages11
JournalJournal de Theorie des Nombres de Bordeaux
Volume15
Issue number1
DOIs
Publication statusPublished - 2003

Fingerprint

Diophantine Approximation
Simultaneous Approximation
Formal Power Series
Metric
Theorem

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

The metric simultaneous diophantine approximations over formal power series. / Inoue, Kae.

In: Journal de Theorie des Nombres de Bordeaux, Vol. 15, No. 1, 2003, p. 151-161.

Research output: Contribution to journalArticle

@article{ab6470ac08d24bc1bbc91270408b832d,
title = "The metric simultaneous diophantine approximations over formal power series",
abstract = "We discuss the metric theory of simultaneous Diophantine approximations in the non-archimedean case. First, we show a Gallagher type 0-1 law. Then by using this theorem, we prove a Duffin-Schaeffer type theorem.",
author = "Kae Inoue",
year = "2003",
doi = "10.5802/jtnb.394",
language = "English",
volume = "15",
pages = "151--161",
journal = "Journal de Theorie des Nombres de Bordeaux",
issn = "1246-7405",
publisher = "Universite de Bordeaux III (Michel de Montaigne)",
number = "1",

}

TY - JOUR

T1 - The metric simultaneous diophantine approximations over formal power series

AU - Inoue, Kae

PY - 2003

Y1 - 2003

N2 - We discuss the metric theory of simultaneous Diophantine approximations in the non-archimedean case. First, we show a Gallagher type 0-1 law. Then by using this theorem, we prove a Duffin-Schaeffer type theorem.

AB - We discuss the metric theory of simultaneous Diophantine approximations in the non-archimedean case. First, we show a Gallagher type 0-1 law. Then by using this theorem, we prove a Duffin-Schaeffer type theorem.

UR - http://www.scopus.com/inward/record.url?scp=85009923631&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85009923631&partnerID=8YFLogxK

U2 - 10.5802/jtnb.394

DO - 10.5802/jtnb.394

M3 - Article

VL - 15

SP - 151

EP - 161

JO - Journal de Theorie des Nombres de Bordeaux

JF - Journal de Theorie des Nombres de Bordeaux

SN - 1246-7405

IS - 1

ER -